Complete and symmetrically complete families of distributions

Rüschendorf, Ludger, Mandelbaum, Avi, Ruschendorf, Ludger . The Annals of Statistics 1987. 15 :1229-1244

Locate this article in:

Bibtex

@article{CIS-72717,
  Author = {Rüschendorf, Ludger and Mandelbaum, Avi and Ruschendorf, Ludger},
  Title = {Complete and symmetrically complete families of distributions},
  Journal = {The Annals of Statistics},
  Volume = {15},
  Year = {1987},
  Pages = {1229--1244},
  Keywords = {Hilbert space}
}

Similar articles